# SDR P5CA9801077

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON RT WING LOWER SKIN FWD OF FRONT SPAR.  THE AREA HAS BEEN PREVIOUSLY BLENDED.  CORROSION REMOVED AND REPROTECTED PER HAECO REPAIR SCHEME NR R57-26-33785.
